Access count of this item: 92

Files in This Item:
File Description SizeFormat 
KJ00004705839.pdf119.84 kBAdobe PDFView/Open
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHorvat, Martinja
dc.contributor.authorProsen, Tomazja
dc.date.accessioned2010-02-10T07:04:31Z-
dc.date.available2010-02-10T07:04:31Z-
dc.date.issued2004-08-20ja
dc.identifier.issn0525-2997ja
dc.identifier.urihttp://hdl.handle.net/2433/97871-
dc.descriptionこの論文は国立情報学研究所の電子図書館事業により電子化されました。ja
dc.description.abstractWe outline an analysis of a classical billiard chain - a channel that can serve as a model for bended optical fibers. The phase space is split into two dis-joined parts corresponding to left and right unidirectional motion. The dynamics is analyzed in terms of a jump model defined by a jump map and a time function. The jump map has a mixed phase space with dominant chaotic component. We numerically examine the stability of motion and diffusion along the chain. As a result of singularity of the time function we find marginally-normal diffusion after subtracting the average drift.ja
dc.format.mimetypeapplication/pdfja
dc.language.isoengja
dc.publisher物性研究刊行会ja
dc.subject.ndc428ja
dc.titleUni-directional transport in billiardsja
dc.type.niitypeDepartmental Bulletin Paperja
dc.identifier.ncidAN0021948Xja
dc.identifier.jtitle物性研究ja
dc.identifier.volume82ja
dc.identifier.issue5ja
dc.identifier.spage705ja
dc.identifier.epage706ja
dc.textversionpublisherja
dc.sortkey018ja
dc.addressPhysics Department, Faculty of Mathematics and Physics, University of Ljubljanaja
dc.addressPhysics Department, Faculty of Mathematics and Physics, University of Ljubljanaja
Appears in Collections:Vol.82 No.5

Show simple item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.